# SDR DXTA2011031504506

- Difficulty date: March 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N918QS
- Make and model: Cessna 750
- Aircraft serial: 7500223
- Aircraft time: 7,109 hours, 4,310 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RED UNLOCK LIGHT REMAINED ON.
